# SDR P5CA2018013000026

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 67,088 hours, 11,032 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL FWD FACE NR 2 STIFFENER, RBL 32 FOUND CRACKED AT BS 2658. THE STIFFENER WAS REPAIRED IAW RL-53-83-12420, REV A.
